MAUDE Adverse Event Report: MOLTENO OPHTHALMIC LTD. MOLTENO3; GLAUCOMA DRAINAGE DEVICE

MOLTENO OPHTHALMIC LTD. MOLTENO3; GLAUCOMA DRAINAGE DEVICE
Model Number SL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A molteno3 sl-245 was implanted then explanted.Customer relayed that the tube was not ligating.The surgeon explanted the device and replaced it with a different brand glaucoma drainage device with no issue.

Brand Name
MOLTENO3
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
MOLTENO OPHTHALMIC LTD.
152 fredrick street
dunedin, 9016
NZ  9016
Manufacturer (Section G)
MOLTENO OPHTHALMIC LTD.
152 fredrick street
dunedin, 9016
NZ   9016
Manufacturer Contact
janine hunter
152 fredrick street
dunedin, 9016
NZ   9016
MDR Report Key25480630
Report Number3001227772-2026-00001
Device Sequence Number9966070
Product Code KYF
UDI-Device Identifier09419196000229
UDI-Public09419196000229
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSL
Device Catalogue NumberSL245
Device Lot NumberSL2024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale